Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Current Issue
Vol. 56 (1-2) (2024)
Partial Γ-Semimodules over Partial Γ-Semirings
by M.Siva Mala, P.V.Srinivasa Rao. K.Kiran Kumar

New Subclasses of Analytic Univalent Functions Involving Poisson Distribution Series Bounded by Generalized Pascal Snail
by Abiodun Tinuoye Oladipo

Exponentiated Power Inverse Lomax Distribution with Applications
by Shamshad Ur Rasool, S P Ahmad
On Comparing Rhombus Oxide and Silicate Networks via Zagreb Connection Indices
by Aqsa Sattar and Muhammad Javaid
Refinements and applications of Hermite-Hadamard type inequalities for fractional integrals based on harmonic convexity
by Muhammad Amer Latif
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved